MathSciNet Relay Station
MathSciNet bibliographic data
MR31639 (11,182d) 39.0X
Wright, E. M. The linear difference-differential equation with constant coefficients. Proc. Roy. Soc. Edinburgh. Sect. A. 62, (1949). 387–393.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement